# SDR SWAA2015100544577

- Difficulty date: October 1, 2015
- Submitted: October 5, 2015
- Operation: Air carrier
- Aircraft: N7844A
- Make and model: Boeing 737752
- Aircraft serial: 35118
- Aircraft time: 29,550 hours, 14,167 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 81000
- Condition: Dirty
- Location: Exterior Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXTERIOR LIGHTS, ALL LIGHT LENS DIRTY.  CLEANED LENS IAW AMM.
